# SDR UALA2011082604574

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 45,444 hours, 18,040 cycles
- Engine: Iae V2522A5
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130302
- Part serial: 920
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM DISPLAY INOP. -HAS HISTORY-  GOES BLURRY INTERMITTENTLY.   REPLACE OR SWAP AND DEFER DISPLAY UNIT.  INSTALLED NEW UPPER ECAM DISPLAY UNIT PER MM, OPS CHECKS GOOD.
